Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ANYONE who has taken Effexor and since stopped Andy Drinkard

Posted by Dysfunk on March 15, 2003, at 13:27:06

In reply to ANYONE who has taken Effexor and since stopped..., posted by Andy Drinkard on March 14, 2003, at 19:56:25

On Effexor about 7 months.
I took 225 mg along with 40 mg Prozac.
Bad side effects. Rage, muscle aches, not working on depression.
I tapered off by 37.5 a week.
I had TERRIBLE withdrawal symptoms- worse than raising the medicine.
I seem to be the only one that did not experience brain shivers.
My entire body ached- my arms, legs, neck and back, plus my anger was scarey.Terrible nightmares, screaming in my sleep and sweats.
I had about a week of withdrawals after I stopped the medicine.
My doctor did not believe my pains were from the medication. Very frustrating! But he weaned me off of it.
I told my doctor I wish I never put that stuff in my body. It is evil and made me into a monster!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:209176
URL: http://www.dr-bob.org/babble/20030314/msgs/209391.html